# SDR SWAA2024062588107

- Difficulty date: May 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 211AF AT COCKPIT 2024-335874<[01] FABRICATED FLOOR PANEL 211AF LOCATED AT COCKPIT I.A.W B737-800 SRM 51-10-02 STEP 9 AND DWG 141A5133 SHEET ?2? REV ?C?. SEE INDIVIDUAL SIGN OFF BELOW;[02] FABRICATED FLOOR PANEL 211AF LOCATED AT COCKPIT I.A.W B737-800 SRM 51-10-02 STEP 9 AND DWG 141A5133 SHEET ?2? REV ?C?. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
